MathSciNet Relay Station
MathSciNet bibliographic data
MR2528776 Database Expansion Item
Mukherjee, Bhramar; Ahn, Jaeil; Liu, Ivy; Rathouz, Paul J.; Sánchez, Brisa N. Fitting stratified proportional odds models by amalgamating conditional likelihoods. Stat. Med. 27 (2008), no. 24, 4950–4971.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement